# SDR IPXA2020102161535

- Difficulty date: October 20, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N136UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0819
- Aircraft time: 21,857 hours, 13,651 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: N/A ON PREFLIGHT, L1 DOOR WOULD NOT LATCH IN OPEN POSITION.  LUBRICATED MECHANISM NPLUNGER ROD-L-1 DOOR HOLD OPEN FUNCTION NORMAL, REF MM 52-10-00-0501.
